CaltechAUTHORS
  A Caltech Library Service

A Restoration Method for Impulsive Functions

Clayton, Robert W. and Ulrych, Tadeusz J. (1977) A Restoration Method for Impulsive Functions. IEEE Transactions on Information Theory, 23 (2). pp. 262-264. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:20121003-132402117

[img]
Preview
PDF - Published Version
See Usage Policy.

257Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20121003-132402117

Abstract

A method is presented for enhancing the resolution of impulsive functions which have been degraded by a known convolutional disturbance and by the addition of white noise. An autoregressive model is employed to represent the spectrum of the ideally resolved impulsive function. The method is flexible in that it allows constraints to be incorporated into the resolution scheme. Two quite diverse examples are presented as illustration.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1109/TIT.1977.1055682DOIUNSPECIFIED
http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=1055682PublisherUNSPECIFIED
Additional Information:© 1977 IEEE. Manuscript received April 26, 1976; revised August 5, 1976.
Record Number:CaltechAUTHORS:20121003-132402117
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20121003-132402117
Official Citation:Clayton, R.; Ulrych, T.; , "A restoration method for impulsive functions (Corresp.)," Information Theory, IEEE Transactions on , vol.23, no.2, pp. 262- 264, Mar 1977 doi: 10.1109/TIT.1977.1055682 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1055682&isnumber=22695
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34672
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:03 Oct 2012 20:39
Last Modified:27 Dec 2012 02:48

Repository Staff Only: item control page